Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 3:43 PM CDT for 5 parishes in Louisiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2015, 3:43 PM CDT (20:43 UTC)
- Expired
- Apr 27, 2015, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 69 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:45 PM CDT | HAIL 1 | 1 S Kinder, LA | |
| Apr 27, 3:51 PM CDT | HAIL 0.25 | 2 N Kinder, LA | |
| Apr 27, 3:58 PM CDT | HAIL 0.88 | Elton, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 23.1
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS54 KLCH 272043
SVRLCH
LAC001-003-039-053-097-272130-
/O.NEW.KLCH.SV.W.0041.150427T2043Z-150427T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
343 PM CDT MON APR 27 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
WEST CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
SOUTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
NORTHWESTERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 430 PM CDT
* AT 343 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
KINDER...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
EUNICE...MAMOU...KINDER...BASILE...OBERLIN...ELTON...FENTON...
REDDELL...HARMONY...PINE ISLAND...BOND...DURALDE AND LEBLANC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3047 9236 3029 9293 3060 9298 3064 9298
3075 9243
TIME...MOT...LOC 2043Z 253DEG 38KT 3045 9288
$$
RUAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:40 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 27, 2:40 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015
.DISCUSSION...
QUITE THE ACTIVE WX PATTERN CONTINUES...WITH THIS MORNING'S
MASSIVE MCS & ASSOCIATED SQUALL LINE LONG GONE...WITH NEW TSRA
DEVELOPING ACROSS THE REGION THIS AFTERNOON. SO FAR...MOST HAVE STAYED
BELOW SEVERE LIMITS...BUT NOW JUST BEGINNING TO GET A FEW SVR HAIL
REPORTS WITH CELLS ACROSS INLAND SE TX/W LA. ADDITIONAL SVR TSTM
COULD OCCUR AT ANY GIVEN MOMENT AS THE ATMOSPHERE WILL CONTINUE
TO BECOME MORE UNSTABLE LATER THIS AFTERNOON AND EVENING.
WITH THE ONGOING ACTIVITY AND EXPECTED ADDITIONAL DEVELOPMENT THIS
EVENING AND OVERNIGHT...EXTENDED THE FLOOD WATCH THROUGH 7 AM TUE
MORNING. WHAT TO EXPECTED LATER THIS EVENING...NAM12 & HRRR
GUIDANCE SHOWS ANOTHER POSSIBLE MCS DEVELOPING ACROSS TX AHEAD OF
THE SFC LOW TO MOVE ESE TOWARDS...YOU GUESSED IT...SE TX BY 10
PM-MID...AND SPREADING E ACROSS C AND SC BETWEEN MID AND 4 AM TUE
MORNINGS. TIMING SUBJECT TO CHANGE IF SYSTEM SPEEDS UP...BECOMES
SVR EARLIER...ETC.
A CHANCE OF SHRA/TSRA WILL REMAIN THROUGH TUE AFTERNOON...AS THE
UPPER LEVEL COLD LOW MOVES OVER THE REGION WITH CONTINUED INSTABILITY
ALOFT. BY TUE AFTERNOON...COOLER AND DRIER AIR WILL EVENTUALLY PUT
AN END TO THE SVR WX AND PRECIP...AND EXPECTED TO REMAIN PRECIP
FREE THROUGH NEXT WEEKEND. FOR WED & THU...EXPECTED LOWS IN THE
LOWER 50S...AND HIGHS IN THE 70S. BY FRI INTO THE WEEKEND...A
SLOW WARMING TREND WILL CONTINUE.
DML
&&
.MARINE...
MODERATE TO STRONG EASTERLY FLOW IS EXPECTED TO PERSIST THIS
AFTERNOON AS THE PRESSURE GRADIENT REMAINS ELEVATED AHEAD OF A
DEVELOPING SURFACE LOW. FOR THIS...SCA ISSUED FOR THE REMAINDER OF
THE DAY INTO TUE. THUNDERSTORM CHANCES WILL CONTINUE AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE REGION. SOME OF THESE
STORMS WILL BE CAPABLE OF BECOMING SEVERE...WITH STRONG
WINDS...WATERSPOUTS...HAIL...AND DANGEROUS CLOUD TO WATER
LIGHTNING. A SURFACE LOW WILL DEVELOP OVER TEXAS AND MOVE ACROSS
THE REGION TONIGHT...DRAGGING A COLD FRONT THROUGH THE COASTAL
WATERS. THIS WILL BRING AN END TO RAIN CHANCES...AND RESULT IN A
MODERATE TO STRONG NORTHERLY FLOW TUESDAY AND WEDNESDAY. WITH THE
STRONG OFFSHORE FLOW EXPECTED AFTER THE FRONT...SCA WILL CONTINUE
INTO WED.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 60 66 50 70 / 80 30 10 10
LCH 65 74 52 73 / 70 20 10 10
LFT 67 75 53 70 / 80 30 10 10
BPT 64 73 51 74 / 60 20 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ027>033-041>045-
052>055-073-074.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ180-201-215-216-
259>262.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR GMZ450-452-455-
470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY MORNING FOR GMZ430-
432-435.
&&
PUBLIC...08Hazardous weather outlook, Apr 27, 6:02 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 602 AM CDT MON APR 27 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY 8 AM. IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR THE ENTIRE AREA. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A CONTINUED RISK OF LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED TODAY. GMZ430-432-435-450-452-455-470-472-475-281115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT. .SPOTTER INFORMATION STATEMENT... MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A SPECIAL MARINE WARNING IS ISSUED. 13
In the hours before
Local storm report, Apr 27, 2:09 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
209 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BEAUMONT 30.09N 94.14W
04/27/2015 JEFFERSON TX BROADCAST MEDIA
MEDIA POSTED PHOTO OF TREE UPROOTED IN BEAUMONT
&&
TWHLocal storm report, Apr 27, 2:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL FRED 30.58N 94.18W
04/27/2015 E1.00 INCH TYLER TX PUBLIC
&&
JBRAZZELLocal storm report, Apr 27, 2:40 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 7 NW KIRBYVILLE 30.73N 93.98W
04/27/2015 M1.25 INCH JASPER TX PUBLIC
PUBLIC MEASURED ONE AND A QUARTER INCH HAIL.
&&
TWHLocal storm report, Apr 27, 3:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
300 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 1 SE MAGNOLIA SPRINGS 30.72N 94.01W
04/27/2015 M1.50 INCH JASPER TX PUBLIC
PUBLIC POSTED PHOTO OF MEASURED ONE AND A HALF INCH HAIL
&&
TWHSpecial weather statement, Apr 27, 3:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CDT MON APR 27 2015
LAZ028-272115-
RAPIDES LA-
325 PM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAPIDES AND NORTHWESTERN
AVOYELLES PARISHES UNTIL 415 PM CDT...
AT 324 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ELMER...OR 8 MILES SOUTH OF ALEXANDRIA
INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
KOLIN...LIBUSE...GARDNER...KINGSVILLE...PARADISE...DEVILLE...
HOLLOWAY...ESLER REGIONAL AIRPORT...TIOGA...TIMBER TRAILS AND
WOODWORTH.
LAT...LON 3147 9216 3141 9215 3136 9208 3134 9208
3130 9216 3133 9219 3133 9222 3132 9223
3125 9224 3105 9256 3133 9277 3139 9264
3148 9221
TIME...MOT...LOC 2024Z 233DEG 33KT 3120 9257
RUALocal storm report, Apr 27, 3:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL RAGLEY 30.51N 93.23W
04/27/2015 E0.50 INCH BEAUREGARD LA PUBLIC
0320 PM HAIL RAGLEY 30.51N 93.23W
04/27/2015 E0.50 INCH BEAUREGARD LA PUBLIC
&&
JBRAZZELThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:15 AM CDT | Tornado Warning | LCH | Beauregard | 15 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Vernon | 39 min |
| Apr 27, 6:40 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 50 min |
| Apr 27, 6:41 AM CDT | Special Marine Warning | LCH | 94 min | |
| Apr 27, 6:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon | 47 min |
| Apr 27, 7:07 AM CDT | Tornado Warning | LCH | Vernon | 23 min |
| Apr 27, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more | 40 min |
| Apr 27, 7:25 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Apr 27, 7:59 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Apr 27, 8:01 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 27, 8:01 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more | 44 min |
| Apr 27, 8:40 AM CDT | Special Weather Statement | LCH | Rapides | 65 min |
| Apr 27, 8:51 AM CDT | Special Marine Warning | LCH | 114 min | |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 54 min |
| Apr 27, 9:43 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 5 days |
| Apr 27, 10:46 AM CDT | Special Marine Warning | LCH | 89 min | |
| Apr 27, 12:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 27, 12:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 52 min |
| Apr 27, 12:59 PM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 27, 1:13 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 47 min |
| Apr 27, 1:56 PM CDT | Special Weather Statement | LCH | Beauregard | 64 min |
| Apr 27, 2:00 PM CDT | Special Weather Statement | LCH | Saint Landry | 60 min |
| Apr 27, 2:05 PM CDT | Small Craft Advisory | LCH | 41 hr | |
| Apr 27, 2:28 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 47 min |
| Apr 27, 2:47 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 43 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 48 min |
| Apr 27, 3:17 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 43 min |
| Apr 27, 3:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 40 min |
| Apr 27, 3:25 PM CDT | Special Weather Statement | LCH | Rapides | 50 min |
| Apr 27, 3:54 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 3:59 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 31 min |
| Apr 27, 4:23 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 27, 4:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 36 min |
| Apr 27, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Apr 27, 4:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 37 min |
| Apr 27, 5:26 PM CDT | Special Marine Warning | LCH | 64 min | |
| Apr 27, 5:39 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 5:59 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 45 min |
| Apr 27, 6:02 PM CDT | Special Marine Warning | LCH | 28 min | |
| Apr 27, 6:35 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 25 min |
| Apr 27, 6:47 PM CDT | Special Marine Warning | LCH | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.